# SDR DXTA200702122

- Difficulty date: April 20, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 1,955 hours, 1,344 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES REQUIRED EXCESSIVE INPUT TO SLOW AIRCRAFT.  PEDALS ARE SOFT BOTH SIDES.  THOROUGHLY CHECKED NOSE GEAR STEERING MECHANISM. FOUND NO OBVIOUS PROBLEMS. CONDUCTED TAXI CHECK WITH FLIGHT CREW. TAXI CHECK GOOD. WORK PERFORMED IN REFERENCE TO MM CHAPTER 32-50-00. FOR DETAILS REFER TO FAS WO NR 07-953.
